# SDR AALA970004

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N845AA
- Make and model: Boeing 727223
- Aircraft serial: 20986
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1097
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FUSELAGE SKIN HAS VISUAL INDICATION OF CRACK (APPROX 1 INCH LONG) EXTENDING FROM RIVET HEAD STRINGER 1 AT STATION 1097.  INSTALLED DOUBLER AND FILLER WITH 870B2 PER SB53A0204 AND SRM 53-30-3 FIG 3.  (M)
